SP Premium
GAEA3070

SparkPoints
 

From Negative to Positive!

Friday, June 04, 2010

I have been so negative for weeks not posting blogs, not getting along with family, barely being able to post in my teams because of my attitude. Reading positive articles and motivating books didn't seem to help. It's true that my home life hasn't been the best having moved in with my son's family and I'm sure my negativity wasn't helping.

Then one day I got the bright idea to look up the side affects of my depression med, Lexapro. I had them all! Last week I went to the psychiatrist for my medication check up and asked him about it. He asked about several meds I had already tried with negative results and then he suggested Cymbalta. I started it while cutting down the dose of Lexapro week by week and after the first week I wake up with a smile, haven't cried for no reason, don't argue and can be loving to everybody!

I'm not recommending Cymbalta. But if you're on a medication for emotional problems and your situation changes, even though the old one worked for years, it might be time for a change.
emoticon emoticon emoticon emoticon emoticon
Share This Post With Others
Member Comments About This Blog Post
  • DONNALEE-53
    emoticon
    2958 days ago
  • no profile photo CD7770942
    WAY TO BE PROACTIVE!
    emoticon emoticon
    3086 days ago
  • FRIDA11
    It was good you read about the sideaffects of the medication.
    And that you got another medication.
    Sometimes another doctor is the solution... emoticon
    3232 days ago
  • DCOREY33
    Good advice to anyone for any medication...
    Glad you got it all worked out..***HUGS***
    3602 days ago
  • no profile photo CD8603687
    Thank you for sharing,I thought I was reading about myself and I am on Sertaline and feeling like what you described above.I was on Cymbalta before,maybe I should be back on it. It's so nice when medication clicks and works for you! emoticon emoticon Diana emoticon
    3602 days ago
  • ARKANANGEL
    Hey there! I've not sparked much, but there's no excuse except not caring for myself enough. I'm so glad to learn about the side effects of Lexapro! My neighbor was on it, seemed happy, but always NEGATIVE.. along with my mother! I've been used to it from Mom all of my life, but I'm guessing Lexapro brought it out of her more than she needed. Saw my neighbor the other day and she's happy and taking Cymbalta now and I finally enjoyed visiting with her. Thanks for the info, and best of luck on staying focused and reaching your goals! emoticon
    3741 days ago
  • LIETCHI
    Good to hear you found a solution emoticon
    3788 days ago
  • DBELLE39
    Sending smiles for your day... emoticon emoticon emoticon emoticon emoticon emoticon emoticon emoticon emoticon emoticon ...bet you feel better now, don't ya??!!
    3794 days ago
  • no profile photo CD4363972
    Glad you figured it out!
    3796 days ago
  • ILIKEYOU
    Sending good thoughts your way. Thanks for sharing and hope you continue to feel better.
    3796 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.